Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 10, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Feb 14, 2006, 2:50 PM PST for 5 counties in Nevada; Mono County, California. It took effect at Feb 14, 2006, 6:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2006, 2:50 PM PST (22:50 UTC)
- In effect from
- Feb 14, 2006, 6:00 PM PST
- Expired
- Feb 15, 2006, 5:55 AM PST
- In force
- 12 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KREV 142250 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 250 PM PST TUE FEB 14 2006 CAZ073-NVZ001-003-151200- /O.NEW.KREV.WI.Y.0010.060215T0200Z-060215T1800Z/ MONO-MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ...SPARKS...VERDI...GARDNERVILLE 250 PM PST TUE FEB 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY. A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 15 TO 30 MPH WITH GUSTS NEAR 50 MPH ALONG HIGHWAY 395 FROM RENO TO MAMMOTH LAKES AND OVER MUCH OF MINERAL AND SOUTHERN LYON COUNTIES. WINDS WILL DECREASE ON WEDNESDAY MORNING AS THE COLD FRONT MOVES INTO SOUTHERN NEVADA. TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING...ESPECIALLY FOR HIGH PROFILE VEHICLES...ALONG HIGHWAYS 395 AND 95. TRAVELERS SHOULD USE EXTRA CAUTION AND CHECK FOR VEHICLE RESTRICTIONS BEFORE HEADING OUT. $$ BRONG
3 follow-up statements
000 WWUS75 KREV 150434 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 834 PM PST TUE FEB 14 2006 NVZ003-150545- /O.CAN.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 834 PM PST TUE FEB 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH CAN BE EXPECTED UNTIL MIDNIGHT. WINDS ARE EXPECTED TO SHIFT TO NORTHERLY AND DECREASE AFTER MIDNIGHT. $$ CAZ073-151245- /O.UPG.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/ /O.NEW.KREV.HW.W.0002.060215T0434Z-060215T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 834 PM PST TUE FEB 14 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 20 TO 40 MPH WITH GUSTS NEAR 60 MPH ALONG HIGHWAY 395 FROM GARDNERVILLE TO MAMMOTH LAKES. TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING... ESPECIALLY FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES...ALONG HIGHWAYS 395. TRAVELERS SHOULD USE EXTRA CAUTION AND CHECK FOR VEHICLE RESTRICTIONS BEFORE HEADING OUT. $$ NVZ001-151245- /O.CON.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 831 PM PST TUE FEB 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN NEVADA AND THE EASTERN SIERRA THROUGH TONIGHT. SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT WILL INCREASE TO 20 TO 35 MPH WITH GUSTS NEAR 50 MPH OVER MUCH OF MINERAL AND SOUTHERN LYON COUNTIES. WINDS WILL DECREASE LATE WEDNESDAY MORNING AS THE COLD FRONT MOVES INTO SOUTHERN NEVADA. TRAVEL WILL BE DIFFICULT TONIGHT THROUGH WEDNESDAY MORNING... ESPECIALLY FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES...ALONG HIGHWAYS 50 AND 95. TRAVELERS SHOULD BE ALERT TO AREAS OF BLOWING DUST AND SAND ESPECIALLY ALONG HIGHWAY 50 BETWEEN DAYTON AND SILVER SPRINGS. $$
000 WWUS75 KREV 151213 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 413 AM PST WED FEB 15 2006 CAZ073-151800- /O.CON.KREV.HW.W.0002.000000T0000Z-060215T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 413 AM PST WED FEB 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN NEVADA AND THE EASTERN SIERRA THIS MORNING. WEST WINDS JUST AHEAD OF THE FRONT WILL INCREASE TO 20 TO 40 MPH WITH GUSTS NEAR 60 MPH ALONG HIGHWAY 395 FROM WALKER SOUTH TO MAMMOTH LAKES. TRAVEL WILL BE DIFFICULT THROUGH MID-MORNING...ESPECIALLY FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. TRAVELERS SHOULD USE EXTRA CAUTION AND CHECK FOR VEHICLE RESTRICTIONS. $$ NVZ001-151800- /O.CON.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 413 AM PST WED FEB 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD THROUGH WESTERN NEVADA AND THE EASTERN SIERRA THIS MORNING. SOUTHWEST TO WEST WINDS JUST AHEAD OF THE FRONT WILL INCREASE TO 20 TO 30 MPH WITH GUSTS NEAR 50 MPH OVER MUCH OF MINERAL AND SOUTHERN LYON COUNTIES. WINDS WILL DECREASE LATE THIS MORNING AS THE COLD FRONT MOVES INTO SOUTHERN NEVADA. TRAVEL WILL BE DIFFICULT THROUGH MID-MORNING FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES...ESPECIALLY ALONG HIGHWAYS 50 AND 95. $$ JORDAN
000 WWUS75 KREV 151355 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 555 AM PST WED FEB 15 2006 CAZ073-151500- /O.CAN.KREV.HW.W.0002.000000T0000Z-060215T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 555 AM PST WED FEB 15 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE HIGH WIND WARNING. THE THREAT OF HIGH WINDS HAS ENDED AS A COLD FRONT HAS MOVED SOUTH OF THE REGION. NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH TODAY. $$ NVZ001-151500- /O.CAN.KREV.WI.Y.0010.000000T0000Z-060215T1800Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ 555 AM PST WED FEB 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND ADVISORY. THE THREAT OF STRONG WINDS HAS ENDED AS A COLD FRONT HAS MOVED SOUTH OF THE REGION. NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED THROUGH TODAY. $$ MJD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:45 AM PST, 11 hours 5 minutes earlier.
Area forecast discussion, Feb 14, 3:45 AM PST, 11 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 345 AM PST TUE FEB 14 2006 .SHORT TERM... INITIAL WEAK SURFACE FRONT CURRENTLY MOVING ACROSS NRN NEVADA KICKING UP SOME CLOUDS AND POSSIBLY VIRGA SHOWERS AS WELL AS INCREASING NW WINDS. WINDS WILL INCREASE LATER TODAY CWA-WIDE AS DIURNAL EFFECTS HELP TO ORGANIZE THE MAIN COLD FRONT W-E OVER THE NRN ZONES WHICH WILL TIGHTEN GRADIENTS SIGNIFICANTLY. MODELS ARE TRYING TO COME TO A CONSENSUS ON TIMING OF THE FRONT WITH THE LATEST SOLUTIONS PUSHING THE FRONT ACROSS THE NRN ZONES THIS EVENING AND INTO THE RENO AREA RIGHT AROUND SUNRISE TOMORROW MORNING. MOISTURE ALONG THE FRONT REMAINS SHALLOW UNTIL UPPER FORCING MOVES OVER THE NRN ZONES THIS EVENING ENHANCING UPWARD MOTION. LATEST MODEL RUNS HAVE MORE FAVORABLE JET DYNAMICS AND ARE SLOWLY INCREASING QPF WITH EACH RUN...SO WILL ISSUE SNOW ADVISORY FOR NRN WASHOE AND THE SURPRISE VALLEY FOR TONIGHT. ALSO CONCERNED ABOUT SNOW ALONG THE INTERSTATE 80 CORRIDOR DEPENDING ON WHERE THE BEST SURFACE GRADIENT SETS UP BUT WILL LET DAY SHIFT LOOK INTO IT. WINDS ACROSS THE NRN HALF OF THE CWA WILL BE GUSTY TONIGHT RIGHT ALONG THE FRONT BUT NOT EXPECTING WIDESPREAD ADVISORY LEVELS AT THIS TIME WITH NOCTURNAL FRONTAL PASSAGE. WINDS OVER MONO AND MINERAL COUNTIES ARE MORE OF A CONCERN DURING THE DAY WEDNESDAY JUST AHEAD OF THE FRONT. WIND STATEMENTS MAY BE NEEDED IN THOSE ZONES DEPENDING ON WHEN THE FRONT MOVES THROUGH. PRECIP IS NOT MUCH OF A CONCERN SOUTH OF HIGHWAY 50 WITH LITTLE UPPER SUPPORT. SHOWERS WILL TAPER OFF THURSDAY NIGHT AND FRIDAY IN BETWEEN UPPER WAVES...SO TRIMMED POPS BACK DURING THOSE PERIODS. LONGWAVE TROUGH ORIENTS ITSELF NEARLY E-W OVER THE NRN CONUS WITH THE NEXT BATCH OF SHORTWAVE ENERGY MOVING INTO NRN CALIFORNIA THURSDAY NIGHT BRINGING INCREASING CHANCES FOR PRECIP. JORDAN && .LONG TERM...FRIDAY THROUGH MONDAY... PATTERN REMAINS VERY COLD AND UNSETTLED THROUGH THE WEEKEND INTO MONDAY. POTENTIAL FOR SIGNIFICANT SNOW IN THE SIERRA AND WESTERN VALLEYS EXISTS FOR SAT-SUN TIMEFRAME. AMOUNTS WILL BE DETERMINED BY THE EVENTUAL POSITION OF THE UPPER LOW OFF OF THE PACNW COAST AND THE RESULTANT FETCH OFF OF THE EASTERN PACIFIC. OVERALL THROUGH THE PERIOD THE ECMWF AND GFS ARE IN THE BEST AGREEMENT. UKMO IS THE OUTLIER. SATURDAY ECMWF/GFS POSITION COLD DEEP UPPER LOW NORTH AND WEST OF SFO WITH THE ECMWF INDICATING HIGHER HEIGHTS. UKMO HAS TROF FURTHER EAST/INLAND WITH VIRTUALLY NO FETCH OFF THE PACIFIC. BY SUNDAY THE ECMWF/GFS OPEN UP THE UPPER LOW AND MOVE A POSITIVELY TILTED TROUGH ACROSS THE GREAT BASIN. CORE OF TROUGH IS RIGHT OVER TAHOE AREA WITH 500MB TEMPS AROUND -34C AND 700MB TEMPS -14C. VERY STEEP 700MB-500MB LAPSE RATES ASSOCIATED WITH UPPER LOW EXCEEDING 8C/KM SAT AND ESPECIALLY SUNDAY AS UPPER TROUGH MOVES ACROSS AREA. MAIN QUESTION FOR HEAVY SNOW IN WESTERN VALLEYS IS WHERE UPPER LOW SETS UP. CURRENT RUNS RETROGRADE LOW TO 40N/128W BY EARLY SATURDAY MORNING WHICH IS SOUTH OF FAVORED POSITION FOR HEAVY SNOW IN RENO AREA. IN ADDITION THE EASTERN PAC RIDGE IS MORE POSITIVELY TILTED WHICH WOULD INHIBIT THE MOISTURE FETCH ACROSS THE PACIFIC...ENTRAINING COLD DRIER AIR FROM WESTERN CANADA INTO THE SYSTEM. NEVERTHELESS...DYNAMICS WITH UPPER LOW WILL BE STRONG ENOUGH FOR SIGNIFICANT PRECIPITATION BOTH SIERRA AND VALLEYS. SATURDAY DIVERGENCE ALOFT IN ADVANCE OF LOW WILL PROVIDE SOME LIFT...ALTHOUGH EXPECT STRONGEST LIFT SATURDAY NIGHT INTO SUNDAY AS UPPER LOW MOVES ACROSS AREA. JAH && .AVIATION... VFR WITH LIGHT WINDS THROUGH TUESDAY AFTERNOON. STRONG ARCTIC COLD FRONT WILL MOVE FROM NORTHERN NV THROUGH TAHOE AND RENO AREAS BY 12Z WED. EXPECT A PERIOD STRONG GUSTY WINDS AHEAD OF AND WITH THE FRONT WITH POSSIBLE BRIEF MVFR/IFR CONDITIONS IN SNOW. JAH && .REV WATCHES/WARNINGS/ADVISORIES... NV...SNOW ADVISORY FOR ZONE 005 FROM 7 PM TO 7 AM PST TONIGHT. CA...SNOW ADVISORY FOR ZONE 070 FROM 7 PM TO 7 AM PST TONIGHT. &&
Hazardous weather outlook, Feb 14, 6:30 AM PST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 630 AM PST TUE FEB 14 2006 CAZ070>073-NVZ001>005-151500- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 630 AM PST TUE FEB 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST WEDNESDAY FOR NORTHERN WASHOE COUNTY AND NORTHEASTERN CALIFORNIA. REFER TO THE LATEST STATEMENT /WWUS45 KREV RNOWSWREV/ FOR ADDITIONAL INFORMATION. SPECIAL WEATHER STATEMENT IN EFFECT TODAY THROUGH WEDNESDAY FOR GUSTY WINDS AND MUCH COLDER TEMPERATURES FOR NORTHEASTERN CALIFORINA AND WESTERN NEVADA. REFER TO THE LATEST STATEMENT / WWUS85 KREV RNOSPSREV/ FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW ADVISORY TO 7AM PST WEDNESDAY FOR NORTHERN WASHOE COUNTY AND NORTHEASTERN CALIFORNIA. REFER TO THE LATEST STATEMENT /WWUS45 KREV RNOWSWREV/ FOR ADDITIONAL INFORMATION. SPECIAL WEATHER STATEMENT FOR WEEDNESDAY FOR GUSTY WINDS AND MUCH COLDER TEMPERATURES FOR NORTHEASTERN CALIFORNIA AND WESTERN NEVADA. REFER TO THE LATEST STATEMENT / WWUS85 KREV RNOSPSREV/ FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN NETWORK ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SPOTTERS ARE ASKED TO REPORT SIGNIFICANT EVENTS ACCORDING TO ESTABLISHED CRITERIA.
In the hours before
Special weather statement, Feb 14, 2:48 PM PST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 248 PM PST TUE FEB 14 2006 CAZ070>073-NVZ001>005-151200- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...MARKLEEVILLE... BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...HAWTHORNE... YERINGTON...SMITH VALLEY...MINA...SCHURZ...GLENBROOK... INCLINE VILLAGE...SPARKS...VERDI...GARDNERVILLE...FERNLEY... FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE... GERLACH 248 PM PST TUE FEB 14 2006 ...ARCTIC AIR OVER WESTERN NEVADA AND THE SIERRA THROUGH THE WEEKEND... A COLD FRONT WILL DROP SOUTHWARD THROUGH WESTERN NEVADA AND THE SIERRA TONIGHT AND WEDNESDAY MORNING. BEHIND THE FRONT...COLD ARCTIC AIR WILL BRING A RETURN TO WINTER WEATHER FOR THE REGION. HIGH TEMPERATURES TOMORROW WILL BE 20 TO 25 DEGREES LOWER THAN HIGH TEMPERATURES ON TUESDAY. NEVADA VALLEY HIGH TEMPERATURES WILL STRUGGLE TO REACH 40 DEGREES THROUGH THE WEEKEND...WITH OVERNIGHT LOWS IN THE TEENS AND SINGLE DIGITS. FOR THE SIERRA...HIGHS WILL REMAIN NEAR OR BELOW FREEZING THROUGH THE WEEKEND WITH OVERNIGHT LOWS IN THE SINGLE DIGITS... AND A FEW BELOW ZERO READINGS. ON SATURDAY...AN AREA OF LOW PRESSURE WILL MOVE DOWN THE PACIFIC COAST AND BRING PERIODS OF LIGHT TO MODERATE SNOW TO THE SIERRA AND MUCH OF NORTHERN NEVADA. SEVERAL INCHES OF SNOW IS POSSIBLE IN THE SIERRA AND AN INCH OR TWO OF SNOW IS ALSO POSSIBLE FOR THE WESTERN NEVADA VALLEYS. BRONG
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:59 AM PST | Snow Advisory | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 30 hr |
Nearby
Wind Advisories in Nevada, 2006Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.